# SDR COMA9910084

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N247CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 225
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 922AA2YA6PZ722
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MLG DOWN INDICATOR ON WITH GEAR RETRACTED.  LANDING GEAR WOULD NOT EXTEND WHEN SELECTED.  FREE FALL SYSTEM USED TO EXTEND GEAR.  REPLACED DOWN LOCK PROXIMITY SENSOR.  (M)
